Levitra not working anymore

Common Questions and Answers about Levitra not working anymore

levitra

Finally I stopped all together at about 24 but the impotence persisted so I was prescribed Levitra, Viagra and Cialis but the Levitra was my choice for about a year until it stopped working and gave me bad side effects (stuffy nose, what feels like high blood pressure and chest discomfort). I began taking Viagra which worked great for a little while and cialis on occassion just to change it up.
I've tried decompression therapy with a Chiropractor and my pain has subsided significantly and my sexual function has improved. Not saying it is cured but its working better. Also been trying the iversion therapy at home. Its been helping me a great deal. Good luck and I will be praying for you!
I tried seeing my primary care physician (PCP) about this and he just blatantly tells me that it's absolutely psychological. I got a prescription for Levitra and I tried using it and it had no effect. I emailed my PCP about this and he tells me that it's still definitely psychological but I just don't feel convinced. I have tried masturbating and for some reason I still have an incredibly difficult time getting erect. I'm not sure what to do at this point.
I USE TO TAKE CARE OF MYSELF AND GET UP FIXED UP AND LOOK NICE BUT ......... NOT ANYMORE IM SINGLE AND IM SURE IM GOINMG TO STAY SINGLE CAUSE WHO IN THEIR RIGHT MIND WOULD WANT TO BE WITH ME.. SOMEONE THAT WNATS TO SLEEP ALL THE TIME ... HA HA HA. THATS FUNNY! IF I WOULD EVER HAVE SEX AGAIN THEY WOULD HAVE TO CLEAN OUT THE COBWEBS AND THEN I WOULD PROBABLY FALL ASLEEP ON THEM OR COMPLAIN ABOUT THE PAIN I WAS IN. I CAN EVEN ENJOY A COLD BEER ANYMORE.
The first night I (tried) to have sex with my (now) husband he could not get an errection. We have been together almost 10 years and have battled this issue together. Sometimes he can get an errection but can't maintain it. Sometimes he gets an errection but comes very quickly. Sometimes he can't get one at all. For years I pretended it didn't bother me (but inside I think its me, maybe I don't excited him). Ive dealt with issues with him not getting enough sleep.
When that relationship was over I had a couple of shorter relationships where I had the first awkward moments. Anxiety, not getting a full erection, losing my libido.. I went to my doctor who prescribed me levitra, which helped, and got me my self-esteem back, and after a while I could even have normal sex without taking any meds, until that relationship ended like half a year ago. Now I a new girl, and the anxiety is there again.
See, when i think of sexual stuff, see or hear of sexual stuff, or just straight out about to have sex, my stomach starts to hurt. Its not really a pain pain, more like a stinging in my abdomen. It feel like there is acid in my stomach. And after i ejaculate, the sting gets kind of worse. I feel full out pleasure but after the pleasure, all i feel is this acid in my stomach. But the worst of the problems, is that i feel like i cant get aroused anymore.
The commonly prescribed drug by the doctors is sildenafil or Vardenafil (Levitra), which causes erections to be stronger and long lasting. However it may not be effective if you have uncontrolled diabetes, very low blood pressure (hypotension) or uncontrolled high blood pressure (hypertension), heart disease or heart failure, stroke or you are taking any nitrate drugs for angina, blood-thinning (anticoagulant) medications, antihypertensives or alpha blockers for enlarged prostate.
May I ask what is the age difference? Have you all experienced any serious relationship issues in the past? I am not certain about the "cheating" senario because if he has been prescribed the Levitra, which is for ED, then he would be taking the tablets. He sounds like a middle-aged or older man with ED secondary to medical issues OR psychological issues. Plus, you all are having another child and have a three year old as well.
I was prescribed a packet of Cialis by a doctor I visited, which I have not yet had the chance to use since my second relationship broke up. I don't want to spend the rest of my life relying on a little pill to satisfy my sexual needs, however. Is there anything more specific and systematic than "relax, don't think about it" that I can do to solve this problem? Something that actually helps? What could the problem be? How can I fix it? Any help would be enormously appreciated!
I have the unfortunate problem of not being able to sleep in anymore so I was hoping to see a POAS post from you already this morning! :) That suc ks that the show wasn't very good! Johnny's character should have been the best one! Bummer! Hope your symptoms are a good sign!!! Is your temp still up?
There are other supplements they can help the liver but not cure Hepatitis (see list below) a multi vitamin/no iron 1000 mg of Salmon Oil (epa=160 mg / dha=240 mg / omega 3 = 400 mg) x1 1000 mg of Flaxseed Oil (ALA/omega 3 450 mg / omega 9 110 mg) x1 Raw flaxseed/ 1 teaspoon daily Hepatapro PPC (900 mg) x 2 info: http://www.medhelp.org/posts/show/346752 Resveratrol (500 mg) x1 and x2 (alternate every other day) info: http://www.lef.
He said that although my testosterone levels may be normal (even though they are on the low side of the scale), my body needs more. He said that he would not recommend testosterone because too many side effects. A testosterone level of 305 being low for me makes sense to me. When I was 22, I participated in a research study at school....and one of the things they measured was testosterone levels. At this time my testosterone level was in the high 400's. He gave me a urology referral.
Lyme drs often treat only Lyme aspects and you'll still need a 'regular' GP/internist for other medical issues that may arise. It's often hard to tell what is Lyme+ related and what is not. It is difficult to ferry between an MD who 'believes' in Lyme and one who doesn't, but that's what we are often required to do. You sound strong-minded, and that is a very good thing. And thank you for serving our country!
Never had a problem ever. My life was girls, gym, tanning and work. Not anymore. Low-T hit me hard and fast. I was feeling like crap from 2005 to present. I thought I was maturing or something. Just wanted to stay home and was always tired. Erections where ½ way there. No real desire to do much. I even left the gym for long periods. I focused on other things like Real Estate investment. The past 6 years I knew something was wrong. I can feel it.
Metrogel suddenly stopped working for me a while back. I looked in the mirror today and thought...not bad, not bad. Not there yet, but getting there. Boy do I wish I had pictures... looked like that first lady in the pics you linked. Did I tell you I gave up Amoxicillin, about a month ago.
I thought about it for so long that I just don't care anymore, Im not stressed or anything, I'm far from it, I just do not care anymore! I work out, I'm pretty healthy. I guess the first step is to be refered to a Urologist, hopefully a very good one, before I start thinking ahead of what I'm supposed to do.
Well my penis buzzing seems to be following the same course as concernedperson3. It is less severe than before, and not usually constant anymore, but I will still feel it if I move a certain way or flex too much at the hip. It also has shown that it can come back at full force sometimes, but so far has not lasted much longer than a day doing that.
I got a call back from the endocrinologist himself, telling me he doesn't know why I want an appointment so bad and saying not to bother coming back in at all. My GP had said the ACTH stim test was the big one we were waiting for. I asked endo if we'd done it, he said it's not necessary, and I'd need to come off hydrocortisone for at least a month to do it anyway. Can somebody at least give me advice on being less dizzy, confused, and cranky in between doses?
I'm 26 and in good shape, so I'm sure it is the porn why it's not working with a real girl..
as school kinda puts everyone right there together, but not so much in the real working world. Well, I've had trouble staying erect lately with my partner unless I skip all porn and masturbation for a few days ahead of time, which makes it hard to be spontaneous. That seems to be the trick of it, just give it up for a bit and you should get it back. I think I'll have to start severely cutting back.
To this day today I still have the same sensation and worry about it as well. It is not painful but as you said it is something you feel and know is there. If you have any other info since your last post please feel free to share.
MedHelp Health Answers